# SDR IPXA2014120584998

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENTRY DOOR PNEUMATIC EMERGENCY BOTTLE WITH LOW PRESSURE SERVICED ENTRY DOOR BOTTLE IAW AMM 12-25-04-600-801.
